Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 631089, 4 pages
Research Article

Reduction of Chern-Simons-Schrödinger Systems in One Space Dimension

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 6 August 2013; Revised 31 October 2013; Accepted 31 October 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Hyungjin Huh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyungjin Huh, “Reduction of Chern-Simons-Schrödinger Systems in One Space Dimension,” Journal of Applied Mathematics, vol. 2013, Article ID 631089, 4 pages, 2013. doi:10.1155/2013/631089